EconPapers    
Economics at your fingertips  
 

A Tripled Fixed Point Theorem in - Algebra-Valued Metric Spaces and Application in Integral Equations

Vahid Parvaneh, Samira Hadi Bonab, Hasan Hosseinzadeh and Hassen Aydi

Advances in Mathematical Physics, 2021, vol. 2021, 1-6

Abstract:

Our aim is to establish a tripled fixed and coincidence point result on generalized - algebra-valued metric spaces. We present an example on matrices. At the end, we give an application on integral equations.

Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2021/5511746.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2021/5511746.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:5511746

DOI: 10.1155/2021/5511746

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlamp:5511746